Shortness of Breath and Pain from Taking Quinolone Antibiotics

by Darren
(canada)

I been on it for a week now and I'm having shortness of breath and pains in my back. Yesterday I had sharp pains on my right side of my throat and today in on the left. Plus I have a sore throat and a headache yesterday also.

Comments for Shortness of Breath and Pain from Taking Quinolone Antibiotics

Click here to add your own comments

Get on the Protocol ASAP
by: Kerri Knox, RN- The Immune Queen!

Hi Darren,

I would suggest that you get on the protocol from my Levaquin Tendonitis Solution ASAP. Your symptoms, except the throat pain, definitely sound as though they are due to Levaquin Toxicity and they may or may not go away by themselves. Sometimes they do and sometimes they don't, but your best bet to get feeling better ASAP is to get on the protocol.



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video